# SDR DALA1152893757

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30812
- Aircraft time: 32,693 hours, 12,443 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Part number: 115A521110
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIPLE GEAR CHANGE, EA12-487906-12 REV A MEO6 OPN 0601 WAS WORKED.  CORROSION ON THE OUTSIDE FACES-I/B AND O/B OF SUPPORT FITTING ON THE REAR SPAR WAS FOUND IN STEP 3. REPAIRS ON N/R CARDS NR 1&2.
